# SDR ASOA201000896

- Difficulty date: June 11, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 15,505 hours, 13,738 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT SEAT RAILS AT LBL 9 BETWEEN FS 559+91 AND FS 617.00 ARE CORRODED.   R & R SEAT RAILS AND ANCHOR PLATES IAW SRM 51-41-02.
